# SDR SWAA2013050715684

- Difficulty date: April 22, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 34,266 hours, 22,955 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5919571119
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD BUTE DOOR CRACKED.  REMOVED BUTE DOOR IAW SRM.
